# SDR ASAA2017051720811

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,700 hours, 10,714 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 11509
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 34,698 hours, 10,713 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE AT IDLE, RUNS 40-50 DEGREES C HOTTER THAN NR 1. AT IDLE NR 2 N1 FLUCTUATES +1.3% TO -0.5% FROM A STABLE NR 1 ENGINE N1. VIBRATION ON NR 2 CYCLED FROM 03. SAME AS NR 1 TO 0.8 ON NR 2.  ACFT GROUNDED. RAN BOTH ENGINES, COULD NOT DUPLICATE DISCREPANCY.  BOTH ENGINE PARAMETERS STABLE WITH NO FLUCTUATION. AS A PRECAUTIONARY MEASURE, REMOVED AND REPLACED THE NR 2 ENGINE BLEED AIR CHECK VALVE IAW AMM 36-11-02-000-801, AND AMM 36-11-02-401-801. OPS AND LEAK TESTED GOOD, RAN BOTH ENGINES AND ENGINE PARAMETERS NORMAL WITH NO FLUCTUATION.
